# SDR SWIA200921507

- Difficulty date: April 21, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 14,430 hours, 12,431 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6530 - HORIZONTAL STABILIZER TRIM MALFUNCTION.  REPLACED HSTA AND MCU.
